# SDR ASOA201001007

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 15,821 hours, 10,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT (SQUARE FIXTURE) INOP 4TH  FROM FRONT.  REPLACED BULB, OPS CKD GOODIAW AMM 33-50-00.
